# SDR HNAA0600052

- Difficulty date: June 17, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N327EX
- Make and model: Dhav DHC8102
- Aircraft serial: 261
- Aircraft time: 24,525 hours, 40,248 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTED ELECTRICAL SMELL IN CABIN.  REMOVED AND REPLACED ZONE TEMP SENSOR.
